О полупростых классах групп

Ван Хао Чан

Sibirskij matematiceskij zurnal (1962)

  • Volume: 3, Issue: 6, page 943-949
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Чан, Ван Хао. "О полупростых классах групп." Sibirskij matematiceskij zurnal 3.6 (1962): 943-949. <http://eudml.org/doc/59857>.

author = {Чан, Ван Хао},
journal = {Sibirskij matematiceskij zurnal},
keywords = {критерии полупростоты; минимальный полупростой класс; group theory},
language = {rus},
number = {6},
pages = {943-949},
publisher = {Izd. AN SSSR},
title = {О полупростых классах групп},
url = {http://eudml.org/doc/59857},
volume = {3},
year = {1962},

AU - Чан, Ван Хао
TI - О полупростых классах групп
JO - Sibirskij matematiceskij zurnal
PY - 1962
VL - 3
IS - 6
SP - 943
EP - 949
LA - rus
KW - критерии полупростоты; минимальный полупростой класс; group theory
UR - http://eudml.org/doc/59857
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.